# SDR CA130904017

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 8,729 hours
- Engine: Pwa PT6A135
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F868
- Condition: Out Of Balance
- Location: Nlg
- Part time: 142 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE WHEEL ASSY REMOVED AND BALANCE CHECKED, FOUND TO REQUIRE MORE THAN 1.5OZ TO REBALANCE.  DISASSEMBLED WHEEL AND FOUND 1.75 OZ BALANCE PATCH LOOSE IN TIRE. WHEEL RE-ASSEMBLED WITH NEW TIRE, PN:265F86-8 AND ASSY BALANCED.
